| Model Number |
PCO9X |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Granuloma (1876); Pain (1994); Hernia (2240); Discomfort (2330); Skin Inflammation/ Irritation (4545); Unspecified Tissue Injury (4559)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after the implant, the patient experienced hernia recurrence, irritation, mesh pulled away, mesh detachment, granuloma, pain, & discomfort.Post-operative patient treatment included partial mesh removal & mesh removal.
Additional Manufacturer Narrative
Correction: removed h6 (patient code), removed additional code, <(>&<)> added new additional code medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.